Accidental Overdose

Filed Under: ADHD Stimulant Medications

Q:

"What would happen if I accidentally took two of my long-acting stimulant capsules within four hours?"

Dr. Larry Silver M.D. is the author of two books about parenting ADHD/LD children.
A:

You might develop a headache or a rapid pulse, or feel irritable or emotionally upset for several hours - or you might notice nothing different. If this ever happens, alert your doctor right away. He might want you to come in so he can check your blood pressure or heart rate.

Larry Silver, M.D., is the author of Dr. Larry Silver's Advice to Parents on AD/HD and The Misunderstood Child: Understanding and Coping with Your Child's Learning Disabilities. He is also a clinical professor of psychiatry at Georgetown Medical Center in Washington, D.C.
 
Related Content
 
Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our Terms of Service and Privacy Policy.
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only. See additional information.
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018